Skip to main content

Research Repository

Advanced Search

Continuity properties of the integrated density of states on manifolds

Lenz, D.; Peyerimhoff, N.; Post, O.; Veselic, I.

Authors

D. Lenz

O. Post

I. Veselic



Citation

Lenz, D., Peyerimhoff, N., Post, O., & Veselic, I. (2008). Continuity properties of the integrated density of states on manifolds. Japanese Journal of Mathematics, 3(1), 121-161. https://doi.org/10.1007/s11537-008-0729-4

Journal Article Type Article
Publication Date 2008
Deposit Date Jan 17, 2011
Journal Japanese Journal of Mathematics
Print ISSN 0289-2316
Electronic ISSN 1861-3624
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 3
Issue 1
Pages 121-161
DOI https://doi.org/10.1007/s11537-008-0729-4